# SDR SWIA2023011367111

- Difficulty date: November 12, 2022
- Submitted: January 13, 2023
- Operation: Air carrier
- Aircraft: N706SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10149
- Aircraft time: 46,822 hours, 31,085 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Deformed
- Location: Bs 1015 S19l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 19L FOUND DEFORMED NEAR FRAME SPLICE AT BS 1015. REPAIRED THE STRINGER IAW REO 670-53-61-2096, REV.C.
